First time it was 1 1/2 years ago and it lasted 2-3 weeks, my quad was in pain and I couldn't stand up for about 20 mins or so, but even after 20 mins the pain was still there and it lasted about 2 hours + and after 2 weeks it suddenly go away
Second time it was my calf and I m in pain (right now), I know that muscle weakness is one of the hyperthyroid symtoms, but has anyone experience worse muscle pain (couldnt stand up?) and is there any way to help/stop the pain? and does this have anything to do with the tapazole I m taking?
I had that pain which in turn caused me to go to the Doctor and Graves and Hyperthyroidism was diagnosed.
I have suffered from joint pain since last year and usually it is at its worse when I am suffering from T3 toxycosis (high level of FT3).
You need to get your Labs done and checked by a Doctor.
It can also be caused by anti-thyroid meds so talk to your Doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.